| Model Number |
DEPTH GUIDE FOR 3.0 MM QUICKFIX SCREW |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/17/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 11/20/2023, it was reported by a sales representative via sems-06406153 that an ar-8930g arthrex quickfix¿ depth guide was not measuring properly.It was noticed during a case and the surgeon had to guess on all of his screw measurements.Even when the depth gage is "zeroed out", it is still measuring over 10mm.There was no additional information provided, and additional information has been requested.
Additional Manufacturer Narrative
Additional information: b3, b5, g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of this failure is attributed to wear and tear damage incurred over repeated usage in the field.Manufacturing date 2020.
Event or Problem Description
Additional information was provided on 11/28/2023, where the sales representative reported that this event occurred during a lisfranc procedure on (b)(6) 2023.No pieces or fragments were broken.The instrument was not measuring correctly.The case was completed using another depth gage.